Facebook Pixel
EmpowHER Guest

Hi i have been using implanon for prevention than a year later i took it out.Since then its been almost 6months with no periods but experiencing pregnancy symptoms.I did test but came negative.The doctor gave me birth control pills to clear my hormone.

By Anonymous November 13, 2016 - 11:18am
Rate This

I took the whole pack but still no menstruation.Only tenderness of breast.Do you know what could help me?please.I need a baby desperately

Add a Comment1 Comments


Dear Anon,

Thanks for reaching out to EmpowHer today! Most likely, your body isn't used to your hormones cycling normally again after Implanon. In a normal cycle, our hormones rise and fall to trigger ovulation and then menstruation when an egg is not fertilized. The birth control pills will help regulate your hormones and therefore your menstrual cycle. You need to give it time. I would continue to follow your doctor's advice.


November 13, 2016 - 3:02pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!